MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION; ACETABULAR RECONSTRUCTION IMPLANT

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION; ACETABULAR RECONSTRUCTION IMPLANT
Model Number PV-ACREC-04M
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This investigation is still ongoing.Once additional information is received, supplemental mdrs will be filed accordingly.Three mdrs were reported for this event in total, one for each of the case parts.The following mdrs were submitted for this event: 3013450937-2023-00094, 3013450937-2023-00095, and 3013450937-2023-00096.
 
Event or Problem Description
It was reported on (b)(6) 2023 that the pelvic implant and plastic instruments for a my3d personalized pelvic reconstruction case were sterilized together.According to the my3d personalized pelvic reconstruction ifu, the metal implant and plastic accessories are not intended to be sterilized together.The case consisted of two customized pelvic guides and one acetabular reconstruction implant.There were no issues with devices after sterilization, and the procedure was able to be completed successfully.This event will be reported to the fda as a malfunction, as the impact of sterilizing these components together is unknown.This record captures the acetabular reconstruction implant.
 
Event or Problem Description
It was reported on (b)(6) 2023 that the pelvic implant and plastic instruments for a my3d personalized pelvic reconstruction case were sterilized together.According to the my3d personalized pelvic reconstruction ifu, the metal implant and plastic accessories are not intended to be sterilized together.The case consisted of two anatomic models and one acetabular reconstruction implant.There were no issues with devices after sterilization, and the procedure was able to be completed successfully.This event will be reported to the fda as a malfunction, as the impact of sterilizing these components together is unknown.This record captures the acetabular reconstruction implant.
 
Additional Manufacturer Narrative
It was reported that the pelvic implant and anatomic models for a my3d pelvic reconstruction case on (b)(6) 2023 were sterilized together.Discoloration was not reported to be seen on these parts post sterilization.The procedure was completed successfully without surgical delay.Visual, dimensional, functional and material analysis could not be conducted as the parts were not returnedfor investigation.A review of the dhrs from 3d systems and onkos for these devices did not reveal any issues that may have contributed to this complaint.All manufacturing and associated inspections were completed successfully.Sterilization batch record review was not performed as these implants and accessories are provided non-sterile.These parts undergo sterilization at the hospital prior to surgery.The my3d personalized pelvic reconstruction ifu was reviewed and specifies that the metal implant and plastic accessories should not be sterilized together.Three mdrs were reported for this event in total, one for each of the case parts.The following mdrs were submitted for this event: 3013450937-2023-00094, 3013450937-2023-00095, 3013450937-2023-00096.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION
Common Device Name
ACETABULAR RECONSTRUCTION IMPLANT
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key17101111
Report Number3013450937-2023-00094
Device Sequence Number1907703
Product Code LPH
UDI-Device IdentifierB278PVACREC04M0
UDI-PublicB278PVACREC04M0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2023
Device Model NumberPV-ACREC-04M
Device Catalogue NumberPV-ACREC-04M
Device Lot NumberC23-087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale